Sh:221

Bib entry
@article{Sh:221,
 author = {Abraham, Uri and Shelah, Saharon and Solovay, Robert M.},
 title = {{Squares with diamonds and Souslin trees with special squares}},
 journal = {Fund. Math.},
 fjournal = {Polska Akademia Nauk. Fundamenta Mathematicae},
 volume = {127},
 number = {2},
 year = {1987},
 pages = {133--162},
 issn = {0016-2736},
 doi = {10.4064/fm-127-2-133-162},
 mrclass = {03E05 (03E45)},
 mrnumber = {882623},
 mrreviewer = {A. Kanamori},
 doi = {10.4064/fm-127-2-133-162}
}